Mirtazapine (Remeron)?

Autumn

Member
Hi Eddie,

Thanks for asking. I'm not too well. 10 months of sick leave and little improvement. My last 2 appointments with gp happened over the phone. He seems very absent minded or stopped caring? I don't know. He didn't ask any questions at all about how my days are, my sleep, or the rash/allergic symptoms I've been having and told him about on the phone. Just asked 'how are you mentally?'. To which I replied I was having a hard time and felt frustrated and somewhat worried. So my sick leave note now says 'cfs with mood disorder'. Yeah well, whatever... I'm done. It's weird when you speak honestly about how you feel your emotions are somehow pathological. But yeah, it's the same stuff all over again: doc doesn't know what to do so the fact that you're not getting better is your fault and it's just all in your head. Also, if we wait long enough and ignore the problem altogether the utter exhaustion and pain and whatnot eventually turns into depression. See, you were just depressed all along! :banghead:
Besides 5+ years of physical therapy, osteopathy, psychotherapy, supplements,... and I'm worse off.
So I guess I'll be going back to work at the end of July as sick leave doesn't get me anywhere and there's no help at all.
Sorry for ranting :meh:

How are things for you? Did you manage to get off the mirtazapine?
 

EddieB

Active Member
Sorry that you’re not feeling well. I’m right there with you.

I’m down to a crumb, about 1.5mg of the Mirtazapine. I have no idea what it could be doing, but I can’t seem to do without it. So for now, taking it daily before bed.

I finally got the test results back from the entero/echo virus, negative. So other than the high EBV antibodies, really nothing to go on. So it was decided to forget about treating viruses and try to work on the nervous system.

My gastrologist sent me to a physiatrist, who ironically turns out is his wife. Small world. I’m not concerned, both are highly rated doctors and there aren’t many in the semi rural area I live. Anyhow, she admitted that this was a bit out of her scope, would involve some trial and error, and that she would help however she could. Fair enough.

After a lengthy discussion, she asked that I stop the mirt for three days, the start 100 mg of gabapenten. This something I was considering, my wife takes it nightly for her neurological problems. She also prescribed setraline, which I wasn’t too keen on. She also had me do a GeneSight test. It’s a DNA test that supposedly shows which drugs are more compatible. Waiting for results.

So two days off the mirt, I get a horrible relapse, one of the worse ever. Tried the gabapentin, nothing. It happened that I had a phone appointment with my pc doctor the next day, she said to stop the gabapenten and go back on the mirt. Took about a week, slowly got back to where I was, not great but not in agony.

Then, Monday of this week, I wake up with a huge canker sore under my tongue, and a golf ball size lymph node. So much for not having a virus. I called the immunologist, she said that because there is both the sore and the swollen lymph, they’re connected and it’s viral. She had given me a script for Valacyclovir, and thinks it may be time to give it a try.

I’ve read where others have gotten some good results from antivirals. I don’t know what to do. Right now, this lymph/canker sore thing is raging, pretty sure I’d need to wait till it calms down before trying anything else.

I don’t remember, did you have high EBV antibodies?
 

Jean Gould

New Member
Anyone on this antidepressant for sleep?

I took it in the past, combining it with Efexor at the time. It did help me sleep then. But apart from that I have horrible experience with antidepressants. As in no effect on mood or being completely emotionally numb, side effects, and horrible withdrawals.

I'm worried about taking it again (seriously, I'm crying about it :rolleyes: - and not because I'm depressed).
I've been on sick leave for the past 4 months after a crash. Worst one so far, after 10+ years of this illness.

Gp suggested either this or Trazodone. But I've had a bad reaction to the latter after taking it once in the past. Combining it with Bupropion at the time, which was the possible culprit.

Anyway, I definitely need (deep) sleep and to be able to eat as I have some bad GI issues.
Any thoughts on whether this is a good idea or not?

Thanks





After New eve I was very depressed. The winter blue, may be linkedto a low level of D3, which I was tested for one year before. So I had Efexor and Trazodone. Efexor for the mood and Trazadone for sleep.The first one worked in few days. Trazodone was presented to me as a sleeping pile. It seems to be a certain rat-catcher type, old molecule, without the same structure that Prozac, Efexor and family.Efexor that I used in the past with my specialist doctor play on my sleep clock, putting my sleep time to midnight. I keep it, but it's not the best. Trazodone seems to be magic, I take 1/4 of 50mg, I wake up relax and refresh but I can't use my brain before noon. Also I have more pain to the right side, it is a little be hepatotoxic.

''anti-depressor'' is a catch all category. Don't be ashame to take it. Just imagine that your body need insulin. If you body need a molecule you have to take it.
 

EddieB

Active Member




After New eve I was very depressed. The winter blue, may be linkedto a low level of D3, which I was tested for one year before. So I had Efexor and Trazodone. Efexor for the mood and Trazadone for sleep.The first one worked in few days. Trazodone was presented to me as a sleeping pile. It seems to be a certain rat-catcher type, old molecule, without the same structure that Prozac, Efexor and family.Efexor that I used in the past with my specialist doctor play on my sleep clock, putting my sleep time to midnight. I keep it, but it's not the best. Trazodone seems to be magic, I take 1/4 of 50mg, I wake up relax and refresh but I can't use my brain before noon. Also I have more pain to the right side, it is a little be hepatotoxic.

''anti-depressor'' is a catch all category. Don't be ashame to take it. Just imagine that your body need insulin. If you body need a molecule you have to take it.
I’m down to a crumb (1/4 of a 7.5) of Mirtazapine at night, can’t sleep without it.
 

New Threads

Forum Tips

Support Our Work

DO IT MONTHLY

HEALTH RISING IS NOT A 501 (c) 3 NON-PROFIT

Shopping on Amazon.com For HR

Latest Resources

Top